Cited 0 time in webofscience Cited 0 time in scopus

Mathematical analysis on linear viscoelastic identification

Title
Mathematical analysis on linear viscoelastic identification
Authors
Cho, Kwang SooKwon, Mi KyungLee, JunghaengKim, Sihyun
DGIST Authors
Kwon, Mi Kyung
Issue Date
2017-11
Citation
Korea Australia Rheology Journal, 29(4), 249-268
Type
Article
Article Type
Article
Keywords
CONTINUOUS RELAXATION SPECTRUMDYNAMIC-MECHANICAL DATAAMPLITUDE OSCILLATORY SHEARPADE-LAPLACE METHODREGULARIZATION METHODDISCRETE RELAXATIONCREEPAPPROXIMATIONINVERSIONPOLYMERS
ISSN
1226-119X
Abstract
This paper is focused on mathematical analysis related with problems of linear viscoelastic identification such as intrinsic errors of conventional test methods, conversion between data of various viscoelastic functions, resolution and informativeness of viscoelastic functions and new test methods which are faster than dynamic test and more accurate than static tests. This paper provides various mathematical and numerical tools: Some of them are newly introduced here and the others are described for the reviewing previous works in this field. © 2017, Korean Society of Rheology (KSR) and the Australian Society of Rheology (ASR) and Springer-Verlag GmbH Germany, part of Springer Nature.
URI
http://hdl.handle.net/20.500.11750/4850
DOI
10.1007/s13367-017-0026-y
Publisher
Korean Society of Rheology, Australian Society of Rheology
Files:
There are no files associated with this item.
Collection:
ETC1. Journal Articles


qrcode mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE